What's Involved In Paxil Withdrawal
If you have been taking the prescription antidepressant medication known as Paxil, at some point you will need to go through the process of Paxil withdrawal.
As with any prescription grade antidepressant, this is not a medication that you want to just stop taking all at once. You could experience some significant and even severe withdrawal symptoms, so you do want to follow the proper process to minimize any negative effects related to ending your intake of this medication.
Negative Side Effects
You may be wondering just what the effects of Paxil withdrawal would be if you don't wean yourself off of the medication. The fact is that you could experience some pretty uncomfortable and even severe side effects if you just decide to stop taking the medication one day.
This could include fatigue, dizziness, nausea, constipation, stomach upset, and more. More significantly, however, you could experience issues related to mood swings and anxiety, including more severe depression than was present when you started taking the medication, severe anxiety, and more.
The Importance Of Weaning
To avoid the most severe symptoms of withdrawal, you will want to gradually decrease your intake of this medication. The medication does have the ability to affect your moods and mental state, and when you gradually reduce your intake of this medication, you will decrease the impact of withdrawal. In severe cases, sudden cessation of this medication can result in suicidal thoughts and even attempts at suicide.
In other cases, sudden cessation can result in incredible difficulty functioning in your daily life.
How To Stop Taking The Medication
First, you will want to talk to your doctor about Paxil withdrawal.
Sometimes, the patient may feel that he or she is ready to stop taking an antidepressant and may initiate the cessation of taking the drug. (It is very important not to do this without the
advice and supervision of a doctor.)
In other cases, the doctor may suggest that the withdrawal process begin. Either way, this is a process that the doctor and patient will want to work on together.
The doctor will usually recommend that you gradually decrease your dosage and that you take your medications at less frequent intervals, too.
When done correctly, in many cases, the patient may not experience any withdrawal symptoms at all.
If You Run Into Issues
When you are weaning off of an antidepressant like Paxil, you will want to monitor your emotional state very carefully.
This may involve keeping a journal of your moods and emotions.
You should be aware of the negative symptoms associated with Paxil withdrawal and will want to discuss with your doctor any symptoms that you are experiencing.
Your doctor may need to make adjustments in how quickly or slowly you wean yourself off of the drug. In some cases, your doctor may determine that you are not ready to wean off the medication or may need to switch to another medication before weaning off of antidepressants altogether.
As you can see, getting off of a strong antidepressant like Paxil is a process, and you will want to follow a set process with your doctor to ensure you don't experience any severe Paxil withdrawal symptoms.
Because of the possibility of severe symptoms and reactions to the withdrawal, you will want to notify your doctor immediately if any changes occur in your mood or body, and you will want to follow your doctor's instructions fully and completely.
It is very important that you take this process seriously, as the results of not following the instructions fully can be serious and even life-threatening.
| Use this Button
or write to the following address:
Ethix Marketing LLC
711 S. Carson Street Suite 4
Carson City, Nevada 89701